Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Can I take nortriplytine with deanxit together?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
Can I take nortriplytine 10mg with deanxit together because deanxit. Has wear out because I have taken itsince1995 and no ssri can help me ca N u suggest a medicine that is the best with deanxit
Posted Mon, 16 Dec 2013 in General Health
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer: Yes. You can combine these two. Detailed Answer: Hello, Thanks for trusting us with your health concern. Deanxit already is a mild anti depressant. It can be combined with other anti depressants like Nortriptyline or Venlafaxine but this should be done only after a careful assessment by a psychiatrist. The doses need to be regulated according to the severity of the symptoms. SSRIs do take around 6 weeks to start showing an effect. Increasing the dosage may also help. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Can I take nortriplytine with deanxit together? 7 hours later
Doctor I need to add the clonazam to the nortriplytine even 10 mg otherwise I will feel dizzy why?i have been taking nortriplytine for two month how come the side effect of dizziness Is still there?do u think I have withdrawal effect if I redraw it now .also I don't feel it makes me feel better is it the dosage is too low
Answered by Dr. Rakhi Tayal 15 hours later
Brief Answer: It is a low dosage. Detailed Answer: Hello. Thanks for writing again. 10mg daily dose of nortriptyline is a too low dose for depression. Usually this dose is gradually increased after seeing the clinical response to get a full relief. Dizziness can sometimes persist in some cases. If this is persistent then you can think about changing the anti depressant to a more suitable option. Since it is a small dose, withdrawal effects are not likely on stopping the medicine. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor